# SDR YENA20140324064

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 37,909 hours, 13,399 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249727022
- Part serial: 25400748
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 40,822 hours, 14,431 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED.  AFTER LEVELING AT CRUISE,   STATUS PAGE SHOWED STATUS INOPERATIVE SYS, WHEN SLATS OUT,  REVERSER 2, ENG 2 AT IDLE ENG 2 THRUST ON GROUND MAX POWER IDLE.  STATUS INDICATING DISPLAYED BUT NO ECAM FAULTS DISPLAYED OR RECALLABLE.  R & R NR 2 EEC IAW AMM 73-22-34. AS PRECAUTIONARY THE EIU WAS ALSO REPLACED IAW MM 73-25-34.  OPS CHECK OK.
